Alert archive / New Jersey / Areal Flood Warnings in 2009
Areal Flood Warning 40, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 26, 2009, 10:12 PM EST for Cumberland County, Salem County, New Jersey. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 26, 2009, 10:12 PM EST (03:12 UTC)
- Expired
- Dec 27, 2009, 10:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 60 km from the middle of the area, began a volume at 03:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 518 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS41 KPHI 270312
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1012 PM EST SAT DEC 26 2009
NJC011-033-271500-
/O.NEW.KPHI.FA.W.0040.091227T0312Z-091227T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SALEM NJ-CUMBERLAND NJ-
1012 PM EST SAT DEC 26 2009
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
CUMBERLAND COUNTY IN SOUTHERN NEW JERSEY...
THIS INCLUDES THE CITIES OF...VINELAND...MILLVILLE...
SOUTHEASTERN SALEM COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1000 AM EST SUNDAY
* AT 1000 PM EST THE STAGE OF THE MAURICE RIVER AT NORMA
WAS AT 3.86 FEET AND SLOWLY RISING. FLOOD STAGE IS 4 FEET
AND SHOULD BE REACHED EARLY SUNDAY MORNING. MINOR FLOODING
ALONG THE MAURICE RIVER IS EXPECTED TO PERSIST THROUGH
SUNDAY MORNING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3922 7490 3920 7493 3917 7493 3918 7503
3920 7505 3920 7510 3917 7514 3920 7519
3923 7518 3929 7527 3928 7529 3940 7544
3953 7535 3964 7517 3942 7486 3936 7485
$$
TFGWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 26, 8:14 PM EST, 1 hour 58 minutes earlier.
Area forecast discussion, Dec 26, 8:14 PM EST, 1 hour 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
814 PM EST SAT DEC 26 2009
.SYNOPSIS...
LOW PRESSURE OVER THE DELMARVA WILL MOVE NORTH OVERNIGHT. A COLD
FRONT IS EXPECTED TO CROSS THE ARA SUNDAY NIGHT, WITH ANOTHER COLD
FRONT EXPECTED MONDAY NIGHT. HIGH PRESSURE FROM THE MIDWEST WILL
THEN BUILD OVER THE REGION TUESDAY, THEN MOVE TO THE COAST ON
WEDNESDAY. LOW PRESSURE MAY DEVELOP ALONG THE SOUTHEAST COAST ON
THURSDAY BEFORE MOVING NORTHEAST ON FRIDAY.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
THE FORECAST AND GRIDS WERE UPDATED TO REFLECT CURRENT TRENDS AND
18Z MODELS. STRONG LLJ COMING OFF THE OCEAN HAS MAXIMIZED PCPN
PROCESSES AS MANY PLACES WILL HAVE EVENT TOTALS EXCEEDING AN INCH.
MODELS ARE HANDLING THE BACK EDGE OF THE PCPN FAIRLY WELL BASED ON
THEIR 6 HR FCST. TEMPS CONTINUE TO RISE PRECEDING THE DELMARVA
LOW AND WE ADJUSTED THEM AND MIN TEMPS OVERALL SLIGHTLY UPWARD,
NOW MIN TEMPS ARE EXPECTED TO REMAIN ABOVE FREEZING.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH TUESDAY/...
SUNDAY LOOKS LIKE A DECENT DAY WITH ABOVE NORMAL TEMPERATURES AND
MAINLY SUNNY SKIES. THEN A COLD FRONT WILL CROSS THE REGION LATE
SUNDAY NIGHT, BRINGING WITH IT THE SOME LIGHT SNOW IN THE NORTH,
RAIN CHANGING TO LIGHT SNOW IN THE PHL METRO AREA, AND LIGHT RAIN TO
THE SOUTH. PRECIP TOTALS ARE NOT IMPRESSIVE WITH THIS SYSTEM, BUT
THERE COULD BE ENOUGH MOISTURE AROUND TO MAKE THE MONDAY MORNING
COMMUTE A LITTLE TRICKY IN THE NORTH. ANOTHER FRONT IS EXPECTED TO
CROSS THE REGION MONDAY NIGHT. TEMPERATURES WILL BE COLD ENOUGH WITH
THIS SYSTEM TO PRODUCE ALL SNOW, BUT THERE WONT BE MUCH MOISTURE,
SO ANY SNOW THAT DOES FALL WILL ACCUMULATE LESS THAN ONE INCH. THEN
COLD AND BLUSTERY, BUT DRY CONDITIONS ARE EXPECTED ON TUESDAY WITH
HIGH TEMPERATURES MAINLY IN THE 30S, EXCEPT MID 20S IN THE POCONOS.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
A LARGE AREA OF HIGH PRESSURE WILL BE OVER THE EASTERN THIRD OF THE
NATION EARLY IN THE EXTENDED PERIOD, SO EXPECT DRY AND COOL WX WITH
TEMPS REMAINING AOB NORMAL. THE HIGH PRESSURE SYSTEM SHIFTS EWD ON
WEDNESDAY, THEN ALL EYES TURN TO A STORM SYSTEM WHICH IS FCST TO
DEVELOP IN THE GLFMEX.
ONCE AGAIN, THERE ARE SIGNIFICANT MDL DIFFS WRT THE EXPECTED
DEVELOPMENT. THE GFS AND CMC DEVELOP A LOW AND THEN MOVE IT TO THE
NC CST AND THEN BASICALLY MOVE IT ENEWD AND OUT TO SEA. WITH LAST
WEEKENDS SNOWSTORM, THE GFS WAS CONSISTENTLY TOO FAR S AND E.
MEANWHILE, THE ECMWF HAS BEEN MUCH FURTHER N AND W AND MUCH STRONGER
WITH THIS SYSTEM. IT IS ALSO IMPORTANT TO NOTE THAT THE ECMWF WAS
SO FAR OUT IN FRONT OF LAST WEEKS STORM, IT PRACTICALLY PUT THE
OTHER MODELS TO SHAME. THE ECMWF ALSO TENDS TO BE ONE OF THE MORE
RELIABLE MDLS. WHEN I SEE ONLY ONE MODEL DOING SOMETHING AND ALL THE
OTHERS ARE INDICATING SOMETHING ELSE, I OFTEN TEND TO WRITE THE ONE
MODEL OFF AS AN OUTLIER. HOWEVER, IT IS THE ECMWF WITH THE
DIFFERING SOLN AND WITH ITS TRACK RECORD, I CAN NOT RULE IT OUT.
WITH THAT SAID, IT HAS MADE A SIGNIFICANT NWWD SHIFT WITH ITS 12Z
RUN. AS A RESULT, ITS CURRENT SOLN WOULD INDICATE A PREDOMINANTLY
RAIN EVENT FOR THE AREA. BUT OF COURSE, A RAPIDLY DEVELOPING LOW
CLOSER TO THE COAST HAS THE POTENTIAL TO CREATE COASTAL PROBS AS
WELL, ESPECIALLY SINCE THERE IS A FULL MOON ON DECEMBER 31. IT ALSO
HAS BEEN OBSERVED FOR MOST OF THE LAST FEW MONTHS, THAT ACTUAL LOW
POSITIONS TEND TO BE FURTHER N AND W THEN WHERE THEY APPEAR IN THE
EXTENDED, SO IF THAT TREND WERE TO CONTINUE, AN EVEN MORE WWD SOLN
CAN NOT BE RULED OUT.
NEVERTHELESS, WITH THE STORM AT LEAST 4 TO 5 DAYS AWAY, IT IS
ENTIRELY TOO EARLY TO KNOW ANY DETAILS WITH ANY DEGREE OF
CERTAINTY. THE POTENTIAL DOES EXIST FOR YET ANOTHER SIGNIFICANT
COASTAL STORM. HOWEVER, EXACTLY WHO GETS WHAT AND HOW MUCH IS FAR
FROM CERTAIN AT THIS TIME AND MAY CONTINUE TO BE UNCERTAIN FOR EVEN
A FEW MORE DAYS.
NEEDLESS TO SAY, I DID NOT MAKE MANY CHANGES TO THE EXTENDED AS
TEMPS, WINDS, POPS ETC WILL ULTIMATELY BE BASE ON WHERE THE
DEVELOPING STORM IS AND ITS STRENGTH AT ANY GIVEN TIME. ONCE AGAIN,
STAY TUNED.
&&
.AVIATION /01Z SUNDAY THROUGH THURSDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
WIDESPREAD IFR CONDITIONS CONTINUE AT THE TAF SITES. THE SLOW
MOVING LOW PRESSURE SYSTEM WILL MAINTAIN THESE LOW CONDITIONS
THROUGH MUCH OF THE NIGHT WITH IMPROVEMENT TOWARDS DAYBREAK. LIGHT
RAIN WILL TAPER OFF THIS EVENING...BUT A PERIOD OF DRIZZLE IS
EXPECTED UNTIL AROUND MIDNIGHT. TEMPERATURES WILL REMAIN WARM
ENOUGH FOR ALL LIQUID PRECIPITATION. WINDS WILL DECREASE FROM THE
EAST OR SOUTHEAST THROUGH EARLY TONIGHT...THEN BECOME LIGHT AND
VARIABLE FOR AWHILE...THEN BECOME WESTERLY LATE TONIGHT. VFR
CONDITIONS EXPECTED AFTER DAYBREAK SUN AND THROUGH THE DAY.
OUTLOOK...
A COLD FRONT AND UPPER DISTURBANCE WILL CROSS THE AREA MON. BRIEFLY
LOWER CONDITIONS POSSIBLE IN ANY SHOWERS. GENERALLY FAIR WEATHER
EXPECTED TUE-WED WITH DECENT WEST TO NORTHWEST WINDS. &&
&&
.MARINE...
THE SFC LOW IS MOVING SLUGGISHLY THIS AFTERNOON AND IT REMAINS SOUTH
OF OUR WATERS. THE DECENT GRADIENT ACROSS THE NORTHERN COASTAL
WATERS SHOULD PERSIST PAST THE ORIGINAL 4PM EXPIRATION TIME FOR THE
GALE FLAG. I WILL EXTEND THE EXPIRATION TIME OUT TO 00Z FOR NOW. THE
44025 AND 44066 BUOYS HAVE BEEN REPORTING G35 FOR SEVERAL HOURS NOW.
ELSEWHERE...THE GRADIENT HAS DECREASED AS THE LOW NEARS AND A SCA
FLAG WILL BE KEPT OVERNIGHT FOR NOW. THE WINDS ACROSS THE UPPER BAY
SHOULD DECREASE EARLY TONIGHT...SO THE FLAG MAY BE DROPPED THERE
WITH THE EVENING UPDATE. SEAS ACROSS THE OCEAN WILL PROBABLY REMAIN
ABOVE 5 FT INTO SUN.
A PERIOD OF FAIRLY QUIET WEATHER SUN NGT-MON. MORE SCA, OR GALE,
CONDITIONS FOLLOWING A COLD FROPA MON AFTERNOON.
&&
.HYDROLOGY...
RAIN AND SNOWMELT ARE COMBINING TO PRODUCE SIGNIFICANT RISES ON
SMALL STREAMS...ESPECIALLY IN SOUTHEAST PA, NORTHERN DELAWARE AND
NEW JERSEY. WARNINGS AND ADVISORIES ARE BEING ISSUED WHERE
NECESSARY. NO FLOODING IS EXPECTED ON THE DELAWARE, SCHUYLKILL OR
LEHIGH RIVERS.
&&
.TIDES/COASTAL FLOODING...
THE SLOW MOVING LOW PRESSURE SYSTEM CAUSED TIDAL FLOODING ALONG
THE CHESAPEAKE BAY TODAY. THE SOUTHEAST TO EAST FLOW IS NOW
BEGINNING TO CAUSE HIGHER WATER LEVELS IN THE DELAWARE BAY. A
COASTAL FLOODING ADVISORY WILL BE ISSUED FOR THE DELAWARE BAY AND
RIVER. MINOR TIDAL FLOODING IS EXPECTED IN THESES AREAS TONIGHT.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...COASTAL FLOOD ADVISORY UNTIL 11 PM EST THIS EVENING FOR PAZ070-
071.
NJ...COASTAL FLOOD ADVISORY UNTIL 11 PM EST THIS EVENING FOR
NJZ016>019-021.
DE...COASTAL FLOOD ADVISORY UNTIL 11 PM EST THIS EVENING FOR
DEZ001>003.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EST SUNDAY FOR ANZ430-431-
450>455.
&&
SYNOPSIS...MIKETTA
NEAR TERM...GIGI/MIKETTA
SHORT TERM...MIKETTA
LONG TERM...NIERENBERG
AVIATION...OHARA
MARINE...OHARA
HYDROLOGY...
TIDES/COASTAL FLOODING...Hazardous weather outlook, Dec 26, 6:36 PM EST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 636 PM EST SAT DEC 26 2009 MDZ008-NJZ001-007>010-012-013-015-020-027-PAZ054-055-060>062-067>069- 272345- CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE- BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS- 636 PM EST SAT DEC 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. RAIN AND SNOWMELT MAY CAUSE FLOODING OF SMALL STREAMS IN THE AREA TONIGHT. NO FLOODING IS EXPECTED ON THE DELAWARE RIVER, SCHUYLKILL RIVER OR THE LEHIGH RIVER. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE POTENTIAL FOR ANOTHER COASTAL STORM THURSDAY OR FRIDAY. IT IS TOO EARLY TO TELL HOW STRONG THE STORM WILL BE OR ITS EXACT TRACK. THEREFORE, IT IS ALSO TOO EARLY TO TELL WHAT TYPE OF PRECIPITATION WILL OCCUR AND WHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-NJZ016>019-PAZ070-071-272345- NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE- PHILADELPHIA- 636 PM EST SAT DEC 26 2009 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE POTENTIAL FOR ANOTHER COASTAL STORM THURSDAY OR FRIDAY. IT IS TOO EARLY TO TELL HOW STRONG THE STORM WILL BE OR ITS EXACT TRACK. THEREFORE, IT IS ALSO TOO EARLY TO TELL WHAT TYPE OF PRECIPITATION WILL OCCUR AND WHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-NJZ021-272345- KENT-INLAND SUSSEX-CUMBERLAND- 636 PM EST SAT DEC 26 2009 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. COASTAL FLOOD ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE POTENTIAL FOR ANOTHER COASTAL STORM THURSDAY OR FRIDAY. IT IS TOO EARLY TO TELL HOW STRONG THE STORM WILL BE OR ITS EXACT TRACK. THEREFORE, IT IS ALSO TOO EARLY TO TELL WHAT TYPE OF PRECIPITATION WILL OCCUR AND WHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-MDZ012-015-019-020-NJZ014-022-023-025-026-272345- DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-CAROLINE- EASTERN MONMOUTH-ATLANTIC-CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- 636 PM EST SAT DEC 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE POTENTIAL FOR ANOTHER COASTAL STORM THURSDAY OR FRIDAY. IT IS TOO EARLY TO TELL HOW STRONG THE STORM WILL BE OR ITS EXACT TRACK. THEREFORE, IT IS ALSO TOO EARLY TO TELL WHAT TYPE OF PRECIPITATION WILL OCCUR AND WHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-272345- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 636 PM EST SAT DEC 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS THE POTENTIAL FOR ANOTHER COASTAL STORM THURSDAY OR FRIDAY. IT IS TOO EARLY TO TELL HOW STRONG THE STORM WILL BE OR ITS EXACT TRACK. THEREFORE, IT IS ALSO TOO EARLY TO TELL WHAT TYPE OF PRECIPITATION WILL OCCUR AND WHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ024-272345- ATLANTIC COASTAL CAPE MAY- 636 PM EST SAT DEC 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE POTENTIAL FOR ANOTHER COASTAL STORM THURSDAY OR FRIDAY. IT IS TOO EARLY TO TELL HOW STRONG THE STORM WILL BE OR ITS EXACT TRACK. THEREFORE, IT IS ALSO TOO EARLY TO TELL WHAT TYPE OF PRECIPITATION WILL OCCUR AND WHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ453>455-272345- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 636 PM EST SAT DEC 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS THE POTENTIAL FOR ANOTHER COASTAL STORM THURSDAY OR FRIDAY. IT IS TOO EARLY TO TELL HOW STRONG THE STORM WILL BE OR ITS EXACT TRACK. THEREFORE, IT IS ALSO TOO EARLY TO TELL WHAT TYPE OF PRECIPITATION WILL OCCUR AND WHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-272345- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 636 PM EST SAT DEC 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS THE POTENTIAL FOR ANOTHER COASTAL STORM THURSDAY OR FRIDAY. IT IS TOO EARLY TO TELL HOW STRONG THE STORM WILL BE OR ITS EXACT TRACK. THEREFORE, IT IS ALSO TOO EARLY TO TELL WHAT TYPE OF PRECIPITATION WILL OCCUR AND WHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-272345- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 636 PM EST SAT DEC 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. THERE IS THE POTENTIAL FOR ANOTHER COASTAL STORM THURSDAY OR FRIDAY. IT IS TOO EARLY TO TELL HOW STRONG THE STORM WILL BE OR ITS EXACT TRACK. THEREFORE, IT IS ALSO TOO EARLY TO TELL WHAT TYPE OF PRECIPITATION WILL OCCUR AND WHERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 26, 7:10 PM EST | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Monmouth, Morris, Somerset | 8 hr |
| Dec 26, 8:34 PM EST | River Flood Warning | PHI | Somerset | 39 hr |
| Dec 27, 2:36 AM EST | Areal Flood Warning | PHI | Monmouth, Ocean | 36 hr |
| Dec 27, 8:41 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 7 hr |
| Dec 27, 8:41 AM EST | River Flood Warning | PHI | Morris | 33 hr |
| Dec 27, 9:28 AM EST | River Flood Warning | PHI | Morris | 11 hr |
| Dec 27, 9:44 AM EST | Areal Flood Warning | PHI | Atlantic, Cumberland, Salem | 48 hr |
| Dec 27, 11:01 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 8 hr |
| Dec 27, 2:51 PM EST | Gale Watch | PHI | 13 hr |
Nearby
Areal Flood Warnings in New Jersey, 2009Every areal flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.